# SDR COMA0160338

- Difficulty date: March 24, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 3,991 hours, 3,536 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Condition: Chafed
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP HAS CHAFED VANE CAP ON INBOARD END.  BLENDED CHAFED AREA IAW CANADAIR REO 601R-57-52-004 AND PAINTED IAW CRJ SRM 51-21-16.
